Year : 2013  |  Volume : 16  |  Issue : 1  |  Page : 58--60

Extradural hematoma following double valve replacement under cardiopulmonary bypass: A rare complication


Bhupesh Kumar, Hemant Bhagat, Ravi Raj, Aveek Jayant 
 Department of Anesthesia and Intensive Care, Post Graduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Bhupesh Kumar
Department of Anesthesia and Intensive Care, Post Graduate Institute of Medical Education and Research, Chandigarh - 160 012
India

The primary mechanisms responsible for acute neurological deterioration following cardiopulmonary bypass (CPB) include cerebral embolism, cerebral hypoperfusion and/or inflammatory process triggered by CPB. Extradural hematoma (EDH) following CPB is rare but associated with significant mortality and morbidity. We present a case of EDH following double valve replacement in an adolescent boy.


How to cite this article:
Kumar B, Bhagat H, Raj R, Jayant A. Extradural hematoma following double valve replacement under cardiopulmonary bypass: A rare complication.Ann Card Anaesth 2013;16:58-60


How to cite this URL:
Kumar B, Bhagat H, Raj R, Jayant A. Extradural hematoma following double valve replacement under cardiopulmonary bypass: A rare complication. Ann Card Anaesth [serial online] 2013 [cited 2020 Sep 27 ];16:58-60
Available from: http://www.annals.in/article.asp?issn=0971-9784;year=2013;volume=16;issue=1;spage=58;epage=60;aulast=Kumar;type=0